This started with swelling of knees, and pain in groin, combined with swelling of fingers, hair loss, mouth ulcers, and nasal sores. I was prescribed prednisolone 7mg, and symptoms appeared to disappear. However, upon reducing steroids, all symptoms have returned, and legs have become more swollen and fluid like from the knee up, and also, last night around ankles and lower shins. Was told to increase steroids to 15mg, reducing to 10mg, and then back to 7 1/2 mg over period of 6 days, but legs have become even more swollen on reducing. What is likely cause? Could it be cellulitis, or more likely a flare of mixed conncective tissue disorder? I have also been having flu-like symptoms, feverish, and then can't get warm, and quite unwell.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.